Journal of Nonlinear Mathematical Physics

Volume 19, Issue 1, March 2012, Pages 16 - 26

A Direct procedure on the Integrability of Nonisospectral and Variable-Coefficient MKdV Equation

Authors
Xiaorui Hu
Software College, East China Normal University, No. 3663 North Zhongshan Road, Shanghai, 200062, P. R. China, lansexiaoer@163.com
Yong Chen
Shanghai Key Laboratory of Trustworthy Computing, East China Normal University, No. 3663 North Zhongshan Road, Shanghai, 200062, P. R. China
Software College, East China Normal University, No. 3663 North Zhongshan Road, Shanghai, 200062, P. R. China, ychen@sei.ecnu.edu.cn
Received 20 April 2011, Accepted 26 September 2011, Available Online 6 January 2021.
DOI
https://doi.org/10.1142/S1402925112500027How to use a DOI?
Keywords
Binary Bell polynomials, nonisospectral MKdV equation, bilinear Bäcklund transformation, infinite conservation law
Abstract

An elementary and systematic method based on binary Bell polynomials is applied to nonisospectral and variable-coefficient MKdV (vcMKdV) equation. The bilinear representation, bilinear Bäcklund transformation, Lax pair and infinite local conservation laws are obtained step by step, without too much clever guesswork.

Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
19 - 1
Pages
16 - 26
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925112500027How to use a DOI?
Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Xiaorui Hu
AU  - Yong Chen
PY  - 2021
DA  - 2021/01
TI  - A Direct procedure on the Integrability of Nonisospectral and Variable-Coefficient MKdV Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 16
EP  - 26
VL  - 19
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925112500027
DO  - https://doi.org/10.1142/S1402925112500027
ID  - Hu2021
ER  -